# SDR ASAA0410198

- Difficulty date: April 20, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65671407
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED AROUND FASTENER HOLES AT STATION 540-650.  OPENED UP HOLES, INSPECTION WITH HFEC, TREATED AND PRIMED AREA IAW EA 5310-02341.  (M)
